skin-hair-icon
Problems around crotch
Using Cosvate GM and antifungal powder for itching. The color of the skin affected is changing and some sort of scars are appearing. Even though they don't hurt but I'm concerned.
105 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Deepa Kanchankoti
Dermatologist 18 yrs exp Mumbai
Dear patient, itching can be a real troublesome problem at times. This is commonly seen that patient is very eager to apply anything which will give him instant relief from itching. Usually antifungal powder helps to some extent. But it does not give complete relièf so patient ends up using a combination cream. In your case you are using a combination cream of steroid, antibacterial, antifungal. This gives relief from itching initially but on stopping the cream the itching starts again. This makes the patient use same cream again and again. Here i have not seen your condition but looks like you have overused your cream which has lead to side effects like whitening of skin , which can be reversed and stretch marks like red rash which are not reversible. Dear patient i would suggest you to get a proper diagnosis from a dermatologist and treat accordingly. Stop using combination cream. Take care.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.